MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 18FR EN; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 18FR EN; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 8884720189E
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the hcas were providing morning care to resident and had just turned her onto her back when she held out her gt tube which was in her hand.Hcas immediately called writer who inserted a new gt tube without difficulty.Minimal bleeding noted at gt stoma.When they asked the resident how tube came out, she just shrugged.Resident denied any pain.Incident reported to manager as old tube was found to have hole in balloon and had just been inserted two days before.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that: the returned sample device has a ruptured balloon.A supplier corrective action has been initiated to further investigate and address this issue.All information received will be used for further tracking and trending purposes.

Brand Name
GSTRO FEED TBE W/Y PRT 18FR EN
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19457962
Report Number9612030-2024-00078
Device Sequence Number6661362
Product Code PIF
UDI-Device Identifier10884521661707
UDI-Public10884521661707
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720189E
Device Catalogue Number8884720189E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexFemale